Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Anadrol for anemia?
Jul 1, 2000

Dear Dr. Bob,

My doc prescribed anadrol for my anemia and fatigue. Now I've got the worst case of acne imaginable. I've already been through a pimply puberty once and i'm not happy about doing it again. My doc says my anemia is a bit better (but it's still below normal) and that I should be happy with the results. I'm not happy!!!! I look like a 40 year old pimple factory. Any advice? Many thanks!!!!

Response from Mr. Molaghan

Well here's what we know about this one. Anadrol is oxymetholone a synthetic derivative of testosterone. It therefore has all the effects of testosterone including triggering or aggravating acne. Interestingly oxymetholone enhances the production of erythropoietin. Erythropoietin is a hormone that is made in and excreted from the kidney. It travels to the bone marrow where it stimulates the production of new red blood cells. If your major problem is anemia and it's resultant fatigue, I would suggest you try PROCRIT, which is synthetic erythropoietin, in place of the anadrol. PROCRIT is given once per week by a self-administered injection just under the skin. It should correct your anemia and avoid all the risks and side effects associated with anabolic steroids. The acne should clear up off the anadrol. A dermatologist may help speed up your recovery. I'll be willing to bet this "puberty" will be much shorter than your last experience. Your clear complexion should be back in plenty of time for you to enjoy fun times at the beach this summer.


Previous
bactrim made me sick and tired
Next
Oh baby I'm tired

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement